# SDR USAA2010042990868

- Difficulty date: April 6, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN FRAME WEB AT BS 303.9, S16L FORWARD OF L-1 DOOR.  REPAIRED FRAME WEB AT BS 303.9, S16L FORWARD OF L-1 DOOR IAW JOB CARD M1L53001.
